Követés
Marius Tucsnak
Marius Tucsnak
Professeur de mathématiques, Université de Bordeaux et Institut Universitaire de France
E-mail megerősítve itt: u-bordeaux.fr - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Observation and control for operator semigroups
M Tucsnak, G Weiss
Springer Science & Business Media, 2009
15962009
Global weak solutions for the two-dimensional motion of several rigid bodies in an incompressible viscous fluid
JA San Martín, V Starovoitov, M Tucsnak
Archive for Rational Mechanics and analysis 161 (2), 113-147, 2002
2812002
Stabilization of second order evolution equations by a class of unbounded feedbacks
K Ammari, M Tucsnak
ESAIM: Control, Optimisation and Calculus of Variations 6, 361-386, 2001
2222001
Existence of solutions for the equations Modelling the motion of a rigid body in a viscous fluid
C Conca, H Jorge San Martín
Communications in Partial Differential Equations 25 (5-6), 99-110, 2000
2142000
Stabilization of Bernoulli--Euler beams by means of a pointwise feedback force
K Ammari, M Tucsnak
SIAM Journal on Control and Optimization 39 (4), 1160-1181, 2000
1622000
Global strong solutions for the two-dimensional motion of an infinite cylinder in a viscous fluid
T Takahashi, M Tucsnak
Journal of Mathematical Fluid Mechanics 6, 53-77, 2004
1512004
Well-posed systems—the LTI case and beyond
M Tucsnak, G Weiss
Automatica 50 (7), 1757-1779, 2014
1302014
Recovering the initial state of an infinite-dimensional system using observers
K Ramdani, M Tucsnak, G Weiss
Automatica 46 (10), 1616-1625, 2010
1302010
How to get a conservative well-posed linear system out of thin air. Part I. Well-posedness and energy balance
G Weiss, M Tucsnak
ESAIM: Control, Optimisation and Calculus of Variations 9, 247-273, 2003
122*2003
Well-posed linear systems-a survey with emphasis on conservative systems
G Weiss, OJ Staffans, M Tucsnak
International Journal of Applied Mathematics and Computer Science 11 (1), 7-33, 2001
1172001
A spectral approach for the exact observability of infinite-dimensional systems with skew-adjoint generator
K Ramdani, T Takahashi, G Tenenbaum, M Tucsnak
Journal of Functional Analysis 226 (1), 193-229, 2005
1002005
New blow-up rates for fast controls of Schrödinger and heat equations
G Tenenbaum, M Tucsnak
Journal of Differential Equations 243 (1), 70-100, 2007
992007
Single input controllability of a simplified fluid-structure interaction model
Y Liu, T Takahashi, M Tucsnak
ESAIM: Control, Optimisation and Calculus of Variations 19 (1), 20-42, 2013
952013
Uniformly exponentially stable approximations for a class of second order evolution equations: Application to LQR problems
K Ramdani, T Takahashi, M Tucsnak
ESAIM: Control, Optimisation and Calculus of Variations 13 (3), 503-527, 2007
862007
Asymptotic behaviour of the solutions and optimal location of the actuator for the pointwise stabilization of a string
K Ammari, A Henrot, M Tucsnak
Asymptotic Analysis 28 (3-4), 215-240, 2001
852001
How to get a conservative well-posed linear system out of thin air. Part II. Controllability and stability
M Tucsnak, G Weiss
SIAM journal on control and optimization 42 (3), 907-935, 2003
822003
Boundary stabilization for the von Kármán equations
JP Puel, M Tucsnak
SIAM journal on control and optimization 33 (1), 255-273, 1995
821995
An initial and boundary value problem modeling of fish-like swimming
JSAN MARTíN, JF Scheid, T Takahashi, M Tucsnak
Archive for rational mechanics and analysis 188, 429-455, 2008
792008
Singular internal stabilization of the wave equation
S Jaffard, M Tucsnak, E Zuazua
journal of differential equations 145 (1), 184-215, 1998
741998
On the null-controllability of diffusion equations
G Tenenbaum, M Tucsnak
ESAIM: Control, Optimisation and Calculus of Variations 17 (4), 1088-1100, 2011
732011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20